# SDR UIEA2021040200810

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 93,536 hours, 16,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1100-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGES ON SEAT TRACK (PN 65B16026-34) BETWEEN STA 110 AND STA 1200 RBL 11.33( REMOVED DAMAGED PART IAW SRM 51-40-02 REV 91. REPAIR THE TRACK IAW EI NO T2021A53M-804 REV 1, SRM 51-40-02 REV 91 BOEING DWG 11140801 SH2 REV D AND SH3 REV E. JOB COMPLETED AND CONDITION CHECK NORMAL. )
